# SDR DALA2015052103391

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE WEB LOCATED BETWEEN FRAME 69 AND FRAME 70 AND STR 23L IN PASSENGER CABIN.  REPLACED FLOOR STRUCTURE WEB LOCATED BETWEEN FRAME 69 AND FRAME 70 AND STR 23L IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53474180.
